# SDR A6WA201240107

- Difficulty date: December 20, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FRAME INSIDE AEB COMPARTMENT- FWD FROM THE AEB DOOR CUT OUT IS DENTED AT ABOUT 5:00 POSITION.  CUTOUT DAMAGED SECTION OF FRAME AND FABRICATED NEW PARTS IAW REO 601R-53-61-4333.
